The Result Of Sgot And Sgpt Examination In Tb Gland Patients Who Are Currently Undergoing Treatment?
Hello, I want to ask if I was diagnosed with glandular TB for 4 months of treatment, but lately I often have dizziness and nausea when I was checked up and told to check blood again and the results were 347 and sgpt 620. How was the result … what getting worse and more dangerous
Hello Ria, thanks for asking.
In the treatment of glandular TB, the procedure is the same as the treatment for pulmonary TB. So someone still has to be treated for 6-9 months. Drugs that are taken are also many types and kinds. As a result, in patients on TB treatment, complaints often arise related to impaired liver function. An example is complaints of nausea, vomiting. That is because the drug will be metabolized in the liver, so if the liver has to metabolize the drug continuously, liver disorders can occur.
Disruption of liver function will be indicated by high sgpt and sgot enzyme values. In your sister, the possibility of the high value of liver enzymes is due to impaired liver function. It is always possible that liver dysfunction, apart from being caused by drug metabolism, can also be caused by liver infection. But in general, doctors will first judge that impaired liver function is caused by the liver's work in metabolizing TB drugs.
Your sister must consult with the treating doctor. The doctor may give therapy to protect liver function or change the type of TB medicine. But don't necessarily stop taking TB drugs without doctor's advice, because there is a high risk of developing TB germs that are resistant to these drugs, making treatment more difficult and expensive.
Thus my review, hopefully you can benefit. Regards.